# SDR JJBA20170325015

- Difficulty date: March 25, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 37,789 hours, 50,646 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 2008070586
- Condition: Failed
- Part time: 885 hours, 1,057 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FA REPORTED TO CREW AT 1000FT, SMOKE FILLED THE CABIN. CREW TURNED OFF BLEEDS AND SMOKE DISSIPATED.  R & R THE ACM, OPS CHECKED GOOD.
